# SDR CA000404019

- Difficulty date: April 3, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 25,449 hours, 23,984 cycles
- Engine: Pwa PW123
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1305221
- Condition: Failed
- Location: Cabin Pressure
- Component: Cabin Pressure C
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT PRESSURIZATION WAS ERRATIC IN-FLIGHT PLUS OR MINUS 700 FEET.  MAINT UNABLE TO DUPLICATE AND TEST FLIGHT CONFIRMED THE PRESSURE CONTROLLER WAS UNSERVICEABLE.
